Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Contents of Volume 276, Number 1
HTML articles powered by AMS MathViewer

An algebraic classification of certain simple even-dimensional knots
C. Kearton PDF
Trans. Amer. Math. Soc. 276 (1983), 1-53
On the $\psi$-mixing condition for stationary random sequences
Richard C. Bradley PDF
Trans. Amer. Math. Soc. 276 (1983), 55-66
Syntax and semantics in higher-type recursion theory
David P. Kierstead PDF
Trans. Amer. Math. Soc. 276 (1983), 67-105
On homogeneous polynomials on a complex ball
J. Ryll and P. Wojtaszczyk PDF
Trans. Amer. Math. Soc. 276 (1983), 107-116
CR-hypersurfaces in a space with a pseudoconformal connection
Michael J. Markowitz PDF
Trans. Amer. Math. Soc. 276 (1983), 117-132
Rigidity of pseudoconformal connections
Michael Markowitz and Roger Schlafly PDF
Trans. Amer. Math. Soc. 276 (1983), 133-135
On the singular structure of three-dimensional, area-minimizing surfaces
Frank Morgan PDF
Trans. Amer. Math. Soc. 276 (1983), 137-143
Unital $l$-prime lattice-ordered rings with polynomial constraints are domains
Stuart A. Steinberg PDF
Trans. Amer. Math. Soc. 276 (1983), 145-164
$\textrm {SL}(2, \textbf {C})$ actions on compact Kaehler manifolds
James B. Carrell and Andrew John Sommese PDF
Trans. Amer. Math. Soc. 276 (1983), 165-179
On wave fronts propagation in multicomponent media
M. I. Freĭdlin PDF
Trans. Amer. Math. Soc. 276 (1983), 181-191
A geometric interpretation of the Chern classes
R. Sivera Villanueva PDF
Trans. Amer. Math. Soc. 276 (1983), 193-200
On the dimension of the $l^{n}_{p}$-subspaces of Banach spaces, for $1\leq p<2$
Gilles Pisier PDF
Trans. Amer. Math. Soc. 276 (1983), 201-211
On the grössencharacter of an abelian variety in a parametrized family
Robert S. Rumely PDF
Trans. Amer. Math. Soc. 276 (1983), 213-233
A general sufficiency theorem for nonsmooth nonlinear programming
R. W. Chaney PDF
Trans. Amer. Math. Soc. 276 (1983), 235-245
Inequalities for holomorphic functions of several complex variables
Jacob Burbea PDF
Trans. Amer. Math. Soc. 276 (1983), 247-266
Applications of variational inequalities to the existence theorem on quadrature domains
Makoto Sakai PDF
Trans. Amer. Math. Soc. 276 (1983), 267-279
A necessary and sufficient condition for the asymptotic version of Ahlfors’ distortion property
Burton Rodin and S. E. Warschawski PDF
Trans. Amer. Math. Soc. 276 (1983), 281-288
Cartesian-closed coreflective subcategories of uniform spaces
M. D. Rice and G. J. Tashjian PDF
Trans. Amer. Math. Soc. 276 (1983), 289-300
The approximation property for some $5$-dimensional Henselian rings
Joseph Becker, J. Denef and L. Lipshitz PDF
Trans. Amer. Math. Soc. 276 (1983), 301-309
Sufficient conditions for smoothing codimension one foliations
Christopher Ennis PDF
Trans. Amer. Math. Soc. 276 (1983), 311-322
The dispersion of the coefficients of univalent functions
D. H. Hamilton PDF
Trans. Amer. Math. Soc. 276 (1983), 323-333
On the generalized Seidel class $U$
Jun Shung Hwang PDF
Trans. Amer. Math. Soc. 276 (1983), 335-346
A generalization of minimal cones
Norio Ejiri PDF
Trans. Amer. Math. Soc. 276 (1983), 347-360
Products of powers of nonnegative derivatives
Jan Mařík and Clifford E. Weil PDF
Trans. Amer. Math. Soc. 276 (1983), 361-373
Branched coverings. I
R. E. Stong PDF
Trans. Amer. Math. Soc. 276 (1983), 375-402
Branched coverings. II
R. E. Stong PDF
Trans. Amer. Math. Soc. 276 (1983), 403-407
Convergence of functions: equi-semicontinuity
Szymon Dolecki, Gabriella Salinetti and Roger J.-B. Wets PDF
Trans. Amer. Math. Soc. 276 (1983), 409-430